400-ct Acetaminophen Extra Strength (500 Mg), Rapid Release Gelcaps / Compare to Extra Strength Tylenol Rapid Release Gelcaps Reviews
400-ct Acetaminophen Extra Strength (500 Mg), Rapid Release Gelcaps / Compare to Extra Strength Tylenol Rapid Release Gelcaps Feature
- One 400 count bottle of extra strength 500 mg acetaminophen rapid release gels
- Contains 500 mg Acetaminophen in each caplet / Reduces fever
- Won't irritate your stomach lining the way that aspirin, naproxen sodium, or even ibuprofen sometimes can
- Temporarily relieves minor aches and pains due to muscular aches,
- backaches, headaches, toothaches the common cold, menstrual cramps and minor pain of arthritis
Detail Products
- Kirkland Suphedrine Pe Phenylephrine Hydrochloride 10mg Tablets 144-Count (Pack of 3)
- Advil Liqui-Gels-Ibuprofen Pain Reliever, 240ct
- Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic - 400 Count
- Kirkland Signature Ibuprofen Tablets USP, 200MG 500-Tablets
- Kirkland Low Dose Aspirin (81mg x 2 x 365 enteric coated tablets)
Detail Reviews

Jun 25, 2011 17:14:05
No comments:
Post a Comment